# SDR CAL960276

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 9,560 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 6 - LAX - THE NR 2 ENG TEMP HIGH LIGHT ILLUMINATED AND WAS FOLLOWED SHORTLY AFTERWARDS BY THE LOSS OF NR 2 HYDRAULIC QUANTITY.  BOTH PUMPS WERE SHUTOFF AND TEMP WAS NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  BOTH NR 2 ENGINE HYDRAULIC PUMPS WERE REMOVED AND REPLACED DUE TO LEAKING AT CASE AND ONE HAD A SHEARED SHAFT.  THE NR 2 ENGINE PRESSURE AND CASE DRAIN FILTERS WERE REMOVED AND REPLACED DUE TO CONTAMINATION.  THE LINES BETWEEN PUMPS AND FILTERS WERE FLUSHED. LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
